# SDR AALA20101011DFW10

- Difficulty date: October 11, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 61,843 hours, 21,864 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Burned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED RIGHT WING SPOILERS WOULD NOT STOW ON APPROACH.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BURNED PLUG ON NUMBER 3 SPEED BRAKE POWER CONTROL MODULE.  REPLACED PLUG.  SYSTEM GROUND CHECK NORMAL OPERATION.
